Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 415, NWS Goodland, KS

July 27, 2016Sherman County, Wallace County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 27, 2016, 10:52 PM MDT for Sherman County, Wallace County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2016, 10:52 PM MDT (04:52 UTC)
Expired
Jul 27, 2016, 11:30 PM MDT
In force
38 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 32 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS53 KGLD 280452
SVRGLD
KSC181-199-280530-
/O.NEW.KGLD.SV.W.0415.160728T0452Z-160728T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1052 PM MDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1130 PM MDT

* AT 1052 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH
  OF RULETON...MOVING SOUTH AT 25 MPH.

  HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3927 10200 3928 10182 3896 10179 3894 10203
TIME...MOT...LOC 0452Z 343DEG 23KT 3917 10192 

HAIL...2.00IN
WIND...70MPH
 
$$

JN
3 follow-up statements
589 
WWUS53 KGLD 280503
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1103 PM MDT WED JUL 27 2016

KSC181-199-280530-
/O.CON.KGLD.SV.W.0415.000000T0000Z-160728T0530Z/
WALLACE KS-SHERMAN KS-
1103 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES...

AT 1103 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF SHARON SPRINGS...MOVING SOUTH AT 25 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3919 10197 3923 10181 3896 10179 3894 10203
TIME...MOT...LOC 0503Z 343DEG 23KT 3910 10189 

HAIL...2.00IN
WIND...70MPH
 
$$

JN
912 
WWUS53 KGLD 280513
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1113 PM MDT WED JUL 27 2016

KSC181-280522-
/O.CAN.KGLD.SV.W.0415.000000T0000Z-160728T0530Z/
SHERMAN KS-
1113 PM MDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERMAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3913 10195 3914 10192 3913 10184 3913 10181
      3896 10179 3894 10203
TIME...MOT...LOC 0512Z 343DEG 23KT 3904 10187 

$$

KSC199-280530-
/O.CON.KGLD.SV.W.0415.000000T0000Z-160728T0530Z/
WALLACE KS-
1113 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR NORTHWESTERN WALLACE COUNTY...

AT 1112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF SHARON SPRINGS...MOVING SOUTH AT 25 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WALLACE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 10195 3914 10192 3913 10184 3913 10181
      3896 10179 3894 10203
TIME...MOT...LOC 0512Z 343DEG 23KT 3904 10187 

HAIL...2.00IN
WIND...70MPH
 
$$

JN
937 
WWUS53 KGLD 280526
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1126 PM MDT WED JUL 27 2016

KSC199-280535-
/O.EXP.KGLD.SV.W.0415.000000T0000Z-160728T0530Z/
WALLACE KS-
1126 PM MDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALLACE COUNTY
WILL EXPIRE AT 1130 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3913 10195 3914 10192 3913 10184 3913 10181
      3896 10179 3894 10203
TIME...MOT...LOC 0523Z 343DEG 23KT 3904 10187 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:18 PM MDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jul 27, 6:18 PM MDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
618 PM MDT WED JUL 27 2016

.UPDATE...
Issued at 554 PM MDT Wed Jul 27 2016

Difficult forecast for tonight as near term models...especially
CAM's are far too aggressive as with respect to convective
initiation as convective coverage has been very isolated. Seeing
some attempts at towering cu along old outflow...but so far it
does not appear that thunderstorm development will occur in the
immediate near term. A few impressive storms in southeast Wyoming
in advance of weak h5 trough. Not confident to remove thunder
chances from the evening...but have dialed back coverage through
3z quite a bit.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 147 PM MDT Wed Jul 27 2016

The short term forecast focus will be on the possibility of
thunderstorms across the central high plains region from late this
afternoon through tonight and again Thursday afternoon into Thursday
night.

The Central High Plains region remains under an increasingly
northwest flow aloft with the upper level high pressure area over
the southern Great Basin region and a trough over the Mississippi
valley region deepening in response to a series of short wave trough
moving through the upper flow into the central plains.  These waves
will continue to track through the forecast area both this evening
and again on Thursday afternoon and evening.  This is favorable
timing for thunderstorm enhancement this evening and tomorrow
afternoon.  While the possibility for isolated severe thunderstorms
exists this evening, there is a stronger possibility of severe
storms on Thursday as there will be better moisture and shear
available for storms to work with. Supercell thunderstorms are
possible late in the day, likely continuing into Thursday night.

.LONG TERM...(Thursday night through Wednesday)
Issued at 147 PM MDT Wed Jul 27 2016

The extended period will start with a ridge in the western CONUS and
a trough in the eastern CONUS. This will bring an upper level
northwest flow over the CWA Thursday evening through late Friday
night/early Saturday morning. Come Saturday, the trough will begin
to push east and the ridge will move over the CWA.

Thursday night will have the greatest potential for storms across
the region. There is a mid-level shortwave that will move over the
CWA from the late afternoon through the overnight hours which will
help with lift. That, in combination with favorable instabilty
factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55-
65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates
at 7+ C/km; will create a favorable environment for storms to
develop. Large hail and damaging winds are possible where supercells
develop; an isolated tornado or two can not be ruled out.
Based off the current model runs the GFS and NAM differ slightly on
location of the strongest storm potential, yet timing are very
similar. The NAM has the majority of the CWA under a higher
potential for severe storms, whereas the GFS has the severe
potential more in the eastern half of the CWA. This differs slightly
from the 06Z run of the GFS; so time will tell where the strongest
storms will develop.

Friday, another round of storms is possible but does not look as
severe of a threat as Thursday. The trough begins to push further
south and east, so the strongest storm potential looks to be south
and southeast of the CWA. The current NAM model run shows the region
to be dry Friday but the GFS and European have precipitation
potential in the late afternoon into the evening, with the GFS
keeping PoP chances into the overnight hours. Instability factors do
not look impressive, with MUCAPEs only abound 1000-2000 J/kg and
weak lapse rates and effective bulk shear.

Saturday through Wednesday, look to be fairly similar in upper level
pattern and precipitation potential. The region will be impacted by
a ridge but each day, excluding Sunday which is expected to be dry,
mid-level shortwaves move through the general flow and could
potentially help initiate some isolated storms. Moisture from the
Gulf of California and Arizona will potentially make its way up into
the region each afternoon and evening, which will be the main source
of moisture. As the end of the extended period approaches, the GFS
and European start to differ slightly on upper level pattern. The
GFS has the region still impacted by a more amplified ridge with a
trough skimming the northwest states and the European has more of a
zonal flow over the region with the trough skimming the north
central states. Overall, the model differences don't seem to be
making a major impact on the CWA at this time, but will be keeping
an eye on it as the middle of next week approaches.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 532 PM MDT Wed Jul 27 2016

Low confidence forecast expected tonight as near term guidance
greatly overdoing thunderstorm coverage...but with persistent
outflow boundary moving north through the area cannot rule out a
storm or two firing along it. Most likely scenario will be for vfr
conditions to prevail through the night. Some morning showers are
possible...but with high cloud bases do not expect a big impact.
More significant...organized convection will develop across the
area on Thursday. This will likely have an impact on
terminals...but will not expected to occur until around 00z.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...LOCKHART
LONG TERM...CLT
AVIATION...JRM
Hazardous weather outlook, Jul 27, 10:41 AM MDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT WED JUL 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND
INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING
AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO.
ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY
AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND
OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE.
LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 27, 10:20 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1020 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             13 S WHEELER            39.57N 101.71W
07/27/2016  E1.75 INCH       SHERMAN            KS   EMERGENCY MNGR

&&

JMARTIN
Local storm report, Jul 27, 10:23 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1023 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             GOODLAND                39.35N 101.71W
07/27/2016  M1.00 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

JN
Special weather statement, Jul 27, 10:28 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1128 PM CDT WED JUL 27 2016

NEZ080-081-280445-
RED WILLOW NE-HITCHCOCK NE-
1128 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HITCHCOCK AND
SOUTHWESTERN RED WILLOW COUNTIES UNTIL 1145 PM CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF MCCOOK...MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...CULBERTSON AND DANBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4026 10096 4032 10071 4001 10033 4001 10084
TIME...MOT...LOC 0428Z 321DEG 33KT 4016 10072

JRM
Local storm report, Jul 27, 10:34 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1034 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             GOODLAND                39.35N 101.71W
07/27/2016  M1.50 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

024
Special weather statement, Jul 27, 10:40 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1140 PM CDT WED JUL 27 2016

KSZ014-015-280500-
THOMAS KS-SHERIDAN KS-
1140 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS AND
NORTHWESTERN SHERIDAN COUNTIES UNTIL MIDNIGHT CDT...

AT 1140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR REXFORD...OR 14 MILES NORTHWEST OF HOXIE...MOVING SOUTH AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REXFORD AND MENLO.

LAT...LON 3934 10079 3956 10087 3957 10062 3957 10060
      3940 10049
TIME...MOT...LOC 0440Z 339DEG 23KT 3944 10069

JRM
Special weather statement, Jul 27, 10:41 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1141 PM CDT WED JUL 27 2016

KSZ002-280500-
RAWLINS KS-
1141 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAWLINS COUNTY UNTIL
MIDNIGHT CDT...

AT 1141 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF ATWOOD...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATWOOD...LUDELL AND BLAKEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3985 10116 3989 10094 3972 10080 3973 10111
TIME...MOT...LOC 0441Z 302DEG 14KT 3977 10097

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:39 PM MDTSpecial Weather StatementGLDRawlins36 min
Jul 27, 9:08 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jul 27, 9:20 PM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 27, 9:21 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Jul 27, 9:27 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman22 min
Jul 27, 9:42 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas48 min
Jul 27, 9:58 PM MDTTornado WarningGLDSherman17 min
Jul 27, 9:59 PM MDTSevere Thunderstorm WarningGLDSherman46 min
Jul 27, 10:06 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman24 min
Jul 27, 10:10 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas22 min
Jul 27, 10:21 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas39 min
Jul 27, 10:29 PM MDTSevere Thunderstorm WarningGLDSherman31 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
Jul 27, 10:40 PM MDTSpecial Weather StatementGLDSheridan20 min
Jul 27, 10:41 PM MDTSpecial Weather StatementGLDRawlins19 min
Jul 27, 10:46 PM MDTSevere Thunderstorm WarningGLDSheridan, Thomas14 min
Jul 27, 10:48 PM MDTSevere Thunderstorm WarningGLDRawlins27 min
Jul 27, 10:56 PM MDTSevere Thunderstorm WarningGLDWallace49 min
Jul 27, 10:57 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas33 min
Jul 27, 11:00 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins23 min
Jul 27, 11:01 PM MDTTornado WarningGLDWallace29 min
Jul 27, 11:09 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace20 min
Jul 27, 11:19 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jul 27, 11:22 PM MDTTornado WarningGLDWallace10 min
Jul 27, 11:25 PM MDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jul 27, 11:28 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Jul 27, 11:29 PM MDTSevere Thunderstorm WarningGLDSheridan31 min
Jul 27, 11:30 PM MDTSpecial Weather StatementGLDDecatur15 min
Jul 27, 11:34 PM MDTFlash Flood WarningGLDWallace2 hr
Jul 27, 11:46 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace, Wichita25 min
Jul 27, 11:57 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 27, 11:59 PM MDTFlash Flood WarningGLDSheridan3 hr
Jul 28, 12:01 AM MDTSpecial Weather StatementGLDSheridan14 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningGLDSheridan16 min
Jul 28, 12:10 AM MDTTornado WarningGLDGreeley, Wichita8 min
Jul 28, 12:12 AM MDTSpecial Weather StatementGLDRawlins18 min
Jul 28, 12:14 AM MDTSpecial Weather StatementGLDWichita46 min
Jul 28, 12:17 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins28 min
Jul 28, 12:20 AM MDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 12:33 AM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas20 min
Jul 28, 12:39 AM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan22 min
Jul 28, 12:45 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins9 min
Jul 28, 1:02 AM MDTSpecial Weather StatementGLDGraham13 min
Jul 28, 1:29 AM MDTSpecial Weather StatementGLDRawlins16 min
Jul 28, 1:53 AM MDTSpecial Weather StatementGLDRawlins22 min
Jul 28, 2:05 AM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 28, 2:43 AM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman47 min
Jul 28, 3:23 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace52 min
Jul 28, 4:35 AM MDTSpecial Weather StatementGLDSherman25 min
Jul 28, 9:33 AM MDTSpecial Weather StatementGLDSherman, Thomas42 min
Jul 28, 10:17 AM MDTSpecial Weather StatementGLDLogan, Wallace43 min
Jul 28, 10:20 AM MDTSpecial Weather StatementGLDCheyenne40 min
Jul 28, 10:56 AM MDTSpecial Weather StatementGLDWichita34 min
Jul 28, 11:00 AM MDTSpecial Weather StatementGLDRawlins30 min
Jul 28, 1:21 PM MDTSpecial Weather StatementGLDRawlins39 min
Jul 28, 2:01 PM MDTSpecial Weather StatementGLDDecatur, Norton, Rawlins44 min
Jul 28, 2:09 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins51 min
Jul 28, 2:27 PM MDTSevere Thunderstorm WarningGLDNorton33 min
Jul 28, 2:51 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.